Having uncontrolable diarrhea for over 3 months is concerning enough to see a doctor. If you are loosing weight and or your diarrhea does not look normal I would definately get in to see a gasteorologist, even if it is just for a council. It might be something that can be controlled.
You could have a parasite, this happen to my husband that had diarrhea for 3 months and he went and they did a stool sample and he had a parasite, they will give you a pill to take to get rid of it, he was fine in a week. Good luck.
I had a colonoscopy 8 months ago and have had diarrhea ever since. At first it was just loose stools but for the past week it has been total liquid. I have cramping occasionally. I started taking a very good probiotic 2 months ago. It has slowed the "D" down a good bit, but last week it has come back with a vengence. Before I had the colonoscopy, if I took 1 immodium I would be constipated for about 2 weeks. Yesterday, I took 3 and this morning the "D" was back. I am a school teacher and school starts next week. I am at my wits end. My doctor doesn't seem too concerned about it. Anybody know if it is associated with the colonoscopy, AND a natural remedy for the "D"?
I do not have an answer for you but I am having the samew experience.
I also had a colonoscopy a few months ago and have dealt with diarrhea type symtoms ever since. Ironically, I had the colonoscopy due to long term IBS-C. I am also a teacher, so I completely empathize with your concerns about starting the new school year.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.